Periodic Solution of Some Non-autonomous Second Order Hamiltonian Systems

HU Juan, HOU Duo, ZHANG Shumei

PDF(527 KB)
PDF(527 KB)
Journal of Shihezi University ›› 2009, Vol. 27 ›› Issue (4) : 522-525.

Periodic Solution of Some Non-autonomous Second Order Hamiltonian Systems

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2009, 27(4): 522-525

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(527 KB)

Accesses

Citation

Detail

Sections
Recommended

/